IJPAM: Volume 82, No. 4 (2013)
OF HYPERCYCLICITY CRITERION
Department of Mathematics
Payame Noor University
P.O. Box 19395-4697, Tehran, IRAN
Abstract. In this paper we give the conditions under which a tuple of operators holds in the Hypercyclicity Criterion.
Received: December 12, 2011
AMS Subject Classification: 47B37, 47B33
Key Words and Phrases: tuple, hypercyclic vector, hypercylicity criterion, hereditarily hypercyclicity
Download paper from here.
DOI: 10.12732/ijpam.v82i4.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395